Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2017 (2017), Article ID 5916805, 7 pages
https://doi.org/10.1155/2017/5916805
Research Article

Uniformly Geometric Functions Involving Constructed Operators

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Correspondence should be addressed to Maslina Darus; ym.ude.mku@anilsam

Received 22 February 2017; Accepted 28 March 2017; Published 16 April 2017

Academic Editor: Arcadii Z. Grinshpan

Copyright © 2017 Mohammad Al-Kaseasbeh and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Al-Kaseasbeh and Maslina Darus, “Uniformly Geometric Functions Involving Constructed Operators,” Journal of Complex Analysis, vol. 2017, Article ID 5916805, 7 pages, 2017. doi:10.1155/2017/5916805